| Catalog Number |
604313U |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Fibrosis (3167)
| Date of Event |
07/23/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4), a patient's dental implant failed to osseointegrate.The implant was removed four months after initial placement.Fibrous tissue was reported to be around the implant.
Additional Manufacturer Narrative
Followup is to add a comment to indicate that the initial report was late due to asr to individual reporting transition.